# SDR SWIA2025110604

- Difficulty date: June 4, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N248LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15274
- Aircraft time: 17,975 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: CC670120273
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK 2-2 AFT IB SIDE ROLLER WORN OUT OF LIMITS  (C-CHECK RO 11/06/2025)REMOVED AND REPLACED RH SLAT TRACK 2-2 AFT IB SIDE ROLLER PER CRJ 900 AMM 27-81-44-400-802 (CONFIG A01)
